# SDR MASA20210915424

- Difficulty date: August 17, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N957LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15377
- Aircraft time: 13,686 hours, 10,384 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670316337
- Condition: Corroded
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER FUSELAGE SKIN BTW FS280-295 STGR 25R-24R AT MAIN AVIONICS COMPARTMENT. 
FUSELAGE SKIN BTW FS280-295 STGR 25R-24R WAS REPAIRED PER EA 81-2021-069 REV. A
